# SDR HEEA955949

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Defective
- Location: Cockpit Adi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADI VIBRATES AND CHANGES ALTITUDE IN FLIGHT.
